Локальні властивості цілих функцій обмеженого індексу за змінним напрямком (репером) / Бандура А. І., Скасків О. Б. (2022)
Ukrainian

English  Ukrainian Mathematical Journal   /     Issue (2022, 74 (4))

Bandura A. I., Skaskiv O. B.
Local properties of entire functions of bounded index in a frame


Download publication will be available after 05/01/2024 р., in 12 days

Cite:
Bandura, A. I., Skaskiv, O. B. (2022). Local properties of entire functions of bounded index in a frame. Ukrainian Mathematical Journal, 74 (4), 458-468. http://jnas.nbuv.gov.ua/article/UJRN-0001336839 [In Ukrainian].

 

Інститут інформаційних технологій НБУВ


+38 (044) 525-36-24
Голосіївський просп., 3, к. 209
м. Київ, 03039, Україна